# SDR SWAA2023120816446

- Difficulty date: October 31, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT IS CRACKED IN RADIUS AT BS 927+19; RBL 24; WL 177<[01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS; AFT CARGO FLOOR TO SIDEWALL SUPPORT CRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PART WILL BY REPLACEMENT; REMOVED INTERCOSTAL FROM BS 927 TO BS 947; RBL 24; WL 177 IAW SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW INTERCOSTALL IAW SRM 51-40-05-0G-0 AND DWG 147A7500; ID: 0036; REV: - AND DWG 147A7500; ID: 0037; REV: - . REQUEST OK TO INSTALL; INSTALLED INTERCOSTAL BETWEEN BS 927 TO BS 947; RBL 24; WL 177 IAW SRM 41-40-02-0G-0 AND DWG 147A7500; ID: 0036; REV: - AND DWG 147A7500; ID: 0037; REV: -.;[02] VERIFIED CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS
